Psycho-Babble Medication Thread 1019309

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Meds that will lower dopamine...tell me quick

Posted by rjlockhart04-08 on June 5, 2012, at 23:41:33

Ok....out of all this stuff I've posted over the years, i've kinda realized ill start at the screen and my dopamine will increase much, and that's why I write such long posts about simple things that could be said in couple sentences..let find a simple way of my current life:
depressed much during the day, mentally impaired at times, slow. Low dopamine in the day...higher at night. Jump to diffrent subject to avoid being exposed of being a twit. Gained weight over 5 years...and the motivation to keep it off left. I desire much to have alot relationships, but avoid because people would see who I really am...vary simple minded, hide out from things. and I do have tendency to talk about things that have no association and make a big deal about it..
And that's about it...and I am still in the process of finding a career...main things commerical acting improvs, but i always wanted to get envolved in investment banking...it usally takes me longer to do things than normal people..there that should be perfect,
Anyways, im on Zyprexa and its not taking effect, im asking you ... who ever reads to please find what could be causing my meds not to be taking effect, its like they have lost all their potency and I strongly believe not that its tolerance...

 

Re: Meds that will lower dopamine...tell me quick

Posted by bleauberry on June 6, 2012, at 8:50:45

In reply to Meds that will lower dopamine...tell me quick, posted by rjlockhart04-08 on June 5, 2012, at 23:41:33

Prozac and zyprexa combination increases dopamine a lot, and nuvagil even more. I don't know about the lowering dopamine thing because there is no way to know if that is the problem or not and even if it was it just aint that simple.

Maybe consider a direct switch to a more serotonin ssri than prozac, such as maybe lexapro.

I think the meds themselves could be causing some of your troubles. I've noticed a lot of daily cycle patterns similar to yours when I am on various meds. Zyprexa did that to me. The problem is, we start a med, it's not really very good so we add something else to it, still not good, add something else, on and on, and before you know it we are not only still in bad shape but now we are on 6 or 7 meds and we now have new weird stuff to deal with on top of the old stuff that didn't get fixed by the cocktail, and it becomes such a cluttered confusing mess we can't tell what is doing what or whether weird symptoms are disease or meds.

If 2 or 3 meds won't do the job, they are simply the wrong meds. I know sometimes in really severe cases maybe more meds than that are needed, but I'm just basing that on the STAR-D study where remission rates were very high but the highest number of meds used in any cocktail was 2. Granted, that was a study, not really directly transferable to the real world, but still, the point was made.

It might make sense to go down the list of meds and give each one some serious scrutiny. Why was this med started? Why was it chosen instead of one of its family members? Is it doing what was hoped? What side effects is it causing? Is it good enough that I could not survive without it? Stuff like that. I dunno, in this situation I would not be thinking of adding another med, I would be thinking of trimming the list of existing ones and maybe trimming doses too. In other words, clean out the mess and make room for something new. Easier said than done, believe me I know, been there done that. But very do-able.

I just think it is a bad idea to get stuck on a bunch of meds, because unless you are in remission it is not justified to do so. It just makes the whole picture more clouded and confounding and then, while we had questions to begin with, now we have even more and it gets harder and harder to figure things out.

There is a saying that goes "simpler is better". Two of the right meds can blow 6 wrong meds in the weeds.

But only you and your doctor know all the details in your case, so this is just a casual outsider's observation.

 

Re: Meds that will lower dopamine...tell me quick

Posted by brklyn2311 on June 6, 2012, at 10:00:31

In reply to Meds that will lower dopamine...tell me quick, posted by rjlockhart04-08 on June 5, 2012, at 23:41:33

I thought alll pysch meds basicaly chop away at a specific dopamine site noted for causing maniac action,i do know however the king of dopamine calmers is THORAZINE.

 

Re: Meds that will lower dopamine...tell me quick rjlockhart04-08

Posted by Phillipa on June 6, 2012, at 10:30:20

In reply to Meds that will lower dopamine...tell me quick, posted by rjlockhart04-08 on June 5, 2012, at 23:41:33

RJ if what you have written in previous posts is true then please stop the meth and see a doc for a real evaluation. Maybe another doc? Just thinking of you. Love Phillipa

 

Re: Meds that will lower dopamine...tell me quick

Posted by rjlockhart04-08 on June 7, 2012, at 0:23:12

In reply to Re: Meds that will lower dopamine...tell me quick rjlockhart04-08, posted by Phillipa on June 6, 2012, at 10:30:20

Hey guys, thank you so much for your posts... but listen...im telling you this to save your energy
.. I tend to make something a big deal when its not a big deal in reality....i've already read my long previous posts about being in contact with lucifer, now its vary embarrasing that I posted something that is just ... it doesnt make sense...but during that period it was vary real...my mind realizes things I would not normally realize...or hear or whatever...bizarre thoughts and its from excess dopamine...i know this for a fact. Earlier today I had tequila and some other drink because I was bored, and sick of staying the depressed....it relieved it but high potency alcohol...usally makes me vary thirsty in a matter of hours and I sweat ALOT when its in my system, it turns my face red, my mom knows when I'm drinking...I usally put a towell over my head and say im having a hotspell...

But seriously people tell me I have substance abuse problem and they don't realize the reason im using it is to take away this horrible feeling of discontent, im never happy in my own skin, I always have to change it or when I have access to nothing, I usally create these visulizations of happiness, being on a beach...anything to get off the misery.

but im not under influence of anything for a couple days, when I posted that post of talking to lucifer....it during withdrawls and usally that's the worst period because much more negative effects are happening, anxiety, agitation, psychosis....its the worst, unpleasant part of it all. There are some people who use this substance and stay up for days...they contantly redose to get the stimulation, speedfreaks....its nasty, you stink...you get sores on your face, your mouth rots usally the teeth...and then the gums get infected due to malnutrition. And usally this substance used heavily will deterioate the pleasure in life, destroy regular things you do for fun...mental enslavement. And you will meet new people you never thought existed...shadow people, these are usally during a heavy dopamine levels you will see these shadows run around, usally the same shadow and it will follow you until you get a church or priest or anyone who has spiritual authoity over this psychological attack, and command them to leave. Their insidious beings, things you would only see in severe nightmares. I thought I was the only who noticed these weird black shadows of human form...met some people at NA and told similar things that I thought I crazy and couldnt never tell anyone because they would say it was my imagination. Anyways, enough with mumble bumble rabbit trails...anyways thank you vary much, I'm fine, the only thing that I am dealing with now is depression, I am not hearing bizarre things I've posted, and really I wished I could talk dr-bob into inventing a life saver...its called the delete post button.
you have good day:)

rj


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.